Table of Contents
Journal of Discrete Mathematics
Volume 2013, Article ID 170263, 13 pages
http://dx.doi.org/10.1155/2013/170263
Research Article

Finite Iterative Algorithm for Solving a Complex of Conjugate and Transpose Matrix Equation

1Department of Mathematics, Faculty of Science, Menoufia University, Shebeen El-Koom, Egypt
2Department of Mathematics, Faculty of Education, Ain Shams University, Cairo, Egypt

Received 4 August 2012; Accepted 4 November 2012

Academic Editor: Franck Petit

Copyright © 2013 Mohamed A. Ramadan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider an iterative algorithm for solving a complex matrix equation with conjugate and transpose of two unknowns of the form: + . With the iterative algorithm, the existence of a solution of this matrix equation can be determined automatically. When this matrix equation is consistent, for any initial matrices , the solutions can be obtained by iterative algorithm within finite iterative steps in the absence of round-off errors. Some lemmas and theorems are stated and proved where the iterative solutions are obtained. A numerical example is given to illustrate the effectiveness of the proposed method and to support the theoretical results of this paper.